Actifed Multi-Action Tablets provide symptomatic relief of upper respiratory tract disorders including allergic rhinitis, vasomotor rhinitis, the common cold and influenza. It contains ingredients which works in two ways: An antihistamine action to relieve the symptoms of allergies, such as sneezing and a drying action to relieve other symptoms of colds, flu and hayfever such as runny noses and watery eyes
Actifed Multi-Action Tablets are specially formulated to relieve the symptoms of cold, flu and allergies. This includes but not limited to:
- Runny Noses
- Watery Eyes
- Nasal Congestion
- Blocked Sinuses
How Does Actifed Multi-Action Tablets
Actifed Multi-Action Tablets contains two active ingredients; pseudoephedrine and triprolidine which are used to relieve the symptoms of nasal allergies, colds and flu.
The pseudoephedrine, also known as pseudoephedrine hydrochloride, is a decongestant. This is how Actifed Multi-Action Tablets relieves nasal and sinus congestion.
Triprolidine, also known as triprolidine hydrochloride, is an antihistamine and a popular ingredient in hay fever medication. It is how Actifed Multi-Action Tablets combat allergies, which helps stop sneezing, runny nose and watery eyes. It is what makes this medication a formidable antihistamine.
Actifed Multi-Action Tablets also contains a decongestant to release nasal congestion as well as blocked sinuses and catarrh.
Give your irritated nose a break today and take Actifed Multi-Action tablets for quick and effective treatment!
How to take Actifed Multi-Action Tablets:
- Over 12 years take 1 tablet every 4-6 hours. Take a maximum of 4 tablets in 24 hours.
- Under 6 years, Actifed is not recommended.
Precautions when using Actifed Multi-Action Tablets:
- Do not use if hypersensitive to ingredients.
- Use with caution in moderate hypertension, heart disease, hyperthyroidism, diabetes, severe hepatic impairment or moderate renal impairment, elevated intraoccular pressure or prostatic enlargement.
- Avoid alcohol.
- Consult doctor or pharmacist before use in pregnancy.
Pseudoephedrine hydrochloride 60 mg, Triprolidine hydrochloride 2.5 mg.